Determination of a coefficient in a quasilinear parabolic equation with periodic boundary condition


Baglan I.

INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, vol.23, pp.884-900, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.1080/17415977.2014.947479
  • Title of Journal : INVERSE PROBLEMS IN SCIENCE AND ENGINEERING
  • Page Numbers: pp.884-900

Abstract

In this paper, we consider the problem of determining the time-dependent thermal diffusivity and the temperature distribution in one-dimensional quasilinear heat equation with periodic boundary and integral overdetermination conditions. We establish conditions for the existence, uniqueness and continuous dependent of a classical solution of the problem under considerations. We present some results on the numerical solution with two examples.